# SDR UALA2013072405197

- Difficulty date: July 23, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,108 hours, 22,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 1600, RBL 53.6, BOTTOM SURFACE CORRODED.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51.  REMOVED DAMAGED TEE AND FABRICATED TEE REPAIR ANGLE, SPLICE ANGLES AND STRAPS AND INSTALLED IAW SRM 53-00-51, FIG. 201, REPAIR 1.  MAJOR REPAIR.
